# SDR 06FDEA1291

- Difficulty date: April 3, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-322
- Aircraft serial: 331
- Aircraft time: 30,444 hours, 13,738 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OF LT AIR COND CUT OUT EXTERNAL DOUBLER HAS NUMEROUS SPOTS OF CORROSION ON SKIN AND AROUND FASTENERS.   REMOVED CORROSION IAW A310-200SRM 51-74-10 ALL AREAS FOUND TO BE WITHIN LIMITS IAW A310-200 SRM 53-15-12 PROTECTED ALL AREAS IAW A310-200 SRM 51-75-10.
